A 26-year-old male asked:
My psychiatrist confirmed lamortigine is reason for my hair fall that i have been expericing for the last 6 months after being on it for an year.i wanna know if the hair fall caused by the medication is reversible and will the lost hair grow back?
1 doctor answer • 1 doctor weighed in
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
Medication-induced hair loss should be reversible.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Jul 07, 2022
Last updated Jul 7, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.